# SDR ASAA05700066

- Difficulty date: September 21, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: 146A75021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE: DURING C-CHECK, FOUND FLOOR TO SIDEWALL SUPPORT CORRODED.  REPAIRED IAW SRM.  (K)
